Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 129, NWS Denver/Boulder, CO

August 14, 2008Lincoln County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 14, 2008, 5:52 PM MDT for Lincoln County, Colorado. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2008, 5:52 PM MDT (23:52 UTC)
Expired
Aug 14, 2008, 6:45 PM MDT
In force
53 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Lincoln County, CO

The radar

The Pueblo radar (KPUX), 112 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 5:55 PM MDTHAIL 13 S Genoa, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 3:36 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-391 J/kg
Mixed-layer LCL
1391 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 142352
SVRBOU
COC073-150045-
/O.NEW.KBOU.SV.W.0129.080814T2352Z-080815T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
552 PM MDT THU AUG 14 2008

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN EAST CENTRAL COLORADO

* UNTIL 645 PM MDT

* AT 552 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS
  STORM WAS LOCATED 4 MILES SOUTHEAST OF GENOA...OR 13 MILES EAST OF
  LIMON...MOVING EAST AT 24 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUGO...
  GENOA AND ARRIBA.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

LAT...LON 3912 10315 3893 10316 3916 10365 3951 10367
      3936 10315 3913 10314
TIME...MOT...LOC 2352Z 270DEG 21KT 3924 10343

$$
1 follow-up statement
000 
WWUS55 KBOU 150008
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
608 PM MDT THU AUG 14 2008

COC073-150045-
/O.CON.KBOU.SV.W.0129.000000T0000Z-080815T0045Z/
LINCOLN CO-
608 PM MDT THU AUG 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR CENTRAL LINCOLN COUNTY...

AT 608 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 
THIS STORM WAS LOCATED 4 MILES EAST OF GENOA...OR 14 MILES EAST OF 
LIMON...MOVING EAST AT 17 MPH. 

A SECOND STORM WILL MOVE SOUTHEAST THROUGH LIMON PRODUCING UP TO 
PENNY SIZE HAIL.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HUGO...GENOA AND ARRIBA.

LAT...LON 3893 10316 3916 10365 3948 10366 3943 10337
      3936 10315 3913 10314
TIME...MOT...LOC 0008Z 248DEG 15KT 3927 10340

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:00 PM MDT, 2 hours 52 minutes earlier.

Area forecast discussion, Aug 14, 3:00 PM MDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT THU AUG 14 2008

.SHORT TERM...NEXT SHORTWAVE AHEAD OF MAIN UPPER LOW OVER MONTANA
CURRENTLY MOVING INTO NORTHERN COLORADO. BEGINNING TO SEE COVECTION
ACROSS MOUNTAINS IN RESPONSE TO INCREASING QG ASCENT. ACROSS
PLAINS...LOW LEVEL MOISTURE HAS INCREASED FROM OVERNIGHT OUTFLOW
WITH DEWPOINTS MAINLY IN 50S. GPS INTEGRATED PRECIPITABLE WATER
VALUES HAVE INCREASED TO AROUND SEVEN TENTHS OF AN INCH. WEAK SURGE
CURRENTLY MOVING ACROSS AREA HAS SHIFTED THE LOW LEVEL WINDS TO THE
NORTHEAST. THIS HAS PROVIDED A BETTER WIND SHEAR PROFILE WITH THE
NORTHWEST FLOW ALOFT. THUS...SEVERE WEATHER THREAT IMPROVED SLIGHTLY
AS A RESULT. LAPS SURFACE ANALYSIS AS WELL AS ACARS SOUNDINGS
INDICATING CAPE VALUES HAVE INCREASED TO AROUND 1000 J/JG. BUT STILL
LARGE AREA OF CIN TO OVERCOME. APPROACHING WAVE SHOULD BE ENOUGH TO
OFFSET CIN AND GET STORMS GOING. A FEW STORMS COULD REACH SEVERE
LIMITS THIS EVENING...PRODUCING HAIL AND DAMAGING WIND. THE UPPER
LOW PROGGED TO MOVE INTO NORTHERN WYOMING AROUND MIDNIGHT...WHICH
WILL CONTINUE TO SATURATE AIRMASS AND INCREASE UPSLOPE. WITH
INCREASING UPSLOPE AND DYNAMICS...SHOULD SEE SHOWERS INCREASE IN
COVERAGE ACROSS PLAINS AFTER MIDNIGHT. CURRENT LIKELY POPS FOR
FOOTHILLS AND PLAINS STILL ON TRACK...WITH LOWER POPS OVER
MOUNTAINS. 7H TEMPERATURES COOL TO AROUND +4 DEGREES CELSIUS BY 12Z
FRIDAY...COULD STILL SEE SOME SNOW SHOWERS ACROSS THE HIGHER
MOUNTAINS ABOVE 11000 FEET. MODELS SIMILAR IN TRACKING THE LOW INTO
NORTHWEST COLORADO BY LATE AFTERNOON FRIDAY. THIS TREK WILL INCREASE
AND DEEPEN EASTERLY FLOW WITH FAVORABLE UPSLOPE FOR AREAS EAST OF
THE CONTINENTAL DIVIDE AS WELL AS INCREASING QG ASCENT. CURRENT
LIKELY POPS FOR FOOTHILLS AND PLAINS THROUGH THE DAY FRIDAY STILL ON
TRACK. GIVEN THE INCREASING UPSLOPE AND QG ASCENT...DECIDED TO
INCREASE POPS FOR THE MOUNTAINS EAST OF THE CONTINENTAL DIVIDE TO
LIKELY FOR THE AFTERNOON AND UP POPS TO JUST BELOW CATEGORICAL FOR
FOOTHILLS AND ADJACENT PLAINS. GUIDANCE SHOWING HIGHS IN THE UPPER
50S TO MID 60S ACROSS THE PLAINS. CURRENT TEMPERATURE GRIDS HAVE
HIGHS IN THE 60S...A FEW DEGREES WARMER THAN GUIDANCE. WILL LEAVE
TEMPERATURE GRIDS AS IS FOR NOW.

.LONG TERM...MODELS CONTINUE IN UNCHARACTERISTIC AGREEMENT.  THE
ECMWF...NAM...AND GFS ALL HAVE THE UPPER CLOSED LOW CENTER OVER THE
NORTHWESTERN CORNER OF COLORADO AT 12Z SATURDAY MORNING.  THEY ARE
ALL RIGHT ON TOP OF ONE ANOTHER WITH THE FEATURE...HARD TO BELIEVE
AT 48 HOURS OUT.  NOW...ALL THREE HAVE THE CENTER OVER SOUTH
CENTRAL/CENTRAL COLORADO AT 12Z SUNDAY MORNING.  BY 12Z MONDAY
MORNING...THE FEATURE IS OVER THE SOUTHEASTERN CORNER OF COLORADO
ACCORDING TO THE ECMWF AND GFS.  THE QG VERTICAL VELOCITY FIELDS
HAVE DECENT UPWARD MOTION PROGGED OVER THE FORECAST AREA FRIDAY
NIGHT THROUGH SUNDAY AFTERNOON.  THE BOUNDARY LAYER FLOW IS MAINLY
EAST-SOUTHEASTERLY THROUGH THE PERIODS.  THE CROSS SECTIONS NEVER
SHOW ANY DOWNSLOPING OFF THE MOUNTAINS THROUGH THE PERIODS.  FOR
MOISTURE...MODELS HAVE DEEP MOISTURE OVER MUCH OF THE FORECAST AREA
WELL INTO SUNDAY.  PRECIPITABLE WATER VALUES RANGE FROM ABOUT 0.80
TO 1.20 INCH THROUGH ALL THE PERIODS.  DEW POINTS STAY IN THE MID
40S TO MID 50S F FOR THE PLAINS AND FOOTHILLS FRIDAY NIGHT THROUGH
SUNDAY EVENING.  THE QPF GRIDS ARE LOADED WITH MEASURABLE RAINFALL
THROUGH SUNDAY.  LAPSE RATES ARE SHOWING THE LOWER LEVELS TO BE
PRETTY STABLE...BUT THE MID LEVELS ARE LESS CAPPED.  THE THETA-E
AXIS STAYS OVER CENTRAL COLORADO THROUGH THE PERIODS AFFECTIVE THE
WESTERN QUARTER OF THE FORECAST AREA ONLY.  THERE IS ONLY A BIT OF
CAPE OVER THE HIGH MOUNTAINS AND NORTHEAST CORNER FRIDAY EVENING
THROUGH SATURDAY NIGHT.  THERE IS MORE CAPE FOR LATE DAY SUNDAY OVER
MUCH OF THE FORECAST AREA...BUT NOTHING SUBSTANTIAL.  WILL KEEP POPS
HIGH AND WILL NEED MORE SATURDAY NIGHT WELL INTO SUNDAY.  CONCERNING
SNOW...FORECAST SOUNDINGS AGAIN SHOW THE WET BULB ZERO HEIGHTS LOW
ENOUGH TO WARRANT THE MENTION OF SNOW MIXED IN OVER THE HIGH
MOUNTAINS BOTH FRIDAY OVERNIGHT AND SATURDAY OVERNIGHT.  FOR
TEMPERATURES...SATURDAYS HIGHS ARE SIMILAR TO FRIDAYS.  SUNDAYS
HIGHS ARE 2-5 C WARMER THAN SUNDAYS.  FOR THE LATER DAYS...MONDAY
THROUGH THURSDAY...MODELS ARE SHOWING THE UPPER CLOSED LOW LINGERING
JUST TO OUR EAST-SOUTHEAST WELL INTO TUESDAY.  AN UPPER RIDGE MOVES
IN FROM THE WEST FOR THE LAST TWO DAYS.  IT CONTINUES TO LOOK DRIER
WITH WARMING TEMPERATURES TOWARDS THE END.  HOWEVER...NO TELLING HOW
LONG THE MODELS WILL CONTINUE TO STALL THE CLOSED LOW IN OUR
VICINITY?

&&

.AVIATION...SCATTERED THUNDERSTORMS EXPECTED THROUGH 06Z...COULD
AFFECT AREA AIRPORTS WITH GUSTY WINDS AND BRIEF HEAVY RAIN. SURFACE
WINDS TO REMAIN NORTH TO NORTHEASTERLY THROUGH FRIDAY. CONTINUED LOW
LEVEL MOISTURE WITH RAIN SHOWERS INCREASING IN COVERAGE AFTER 06Z
ALONG WITH ISOLATED THUNDERSTORMS...CONTINUING THROUGH THE DAY
FRIDAY. POTENTIAL FOR MVFR CONDITONS BETWEEN 06Z AND 15Z.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

D-L/RJK
Hazardous weather outlook, Aug 14, 10:36 AM MDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1036 AM MDT THU AUG 14 2008

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1036 AM MDT THU AUG 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG THE FOOTHILLS
AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING....WITH
ISOLATED STORMS OVER THE MOUNTAINS. BRIEF HEAVY RAIN...SMALL HAIL
AND GUSTY WINDS CAN BE EXPECTED WITH THE STORMS. A FEW STORMS COULD
BECOME SEVERE...PRODUCING HAIL UP TO AN INCH IN DIAMETER AND WIND
GUSTS TO 60 MPH. THE SHOWERS WILL BECOME MORE WIDESPREAD ALONG THE
FOOTHILLS AND ACROSS THE PLAINS OVERNIGHT AS A STRONG LOW PRESSURE
SYSTEM MOVES SOUTHWEST INTO NORTHERN WYOMING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WIDESPREAD CLOUDS AND MOISTURE ALONG WITH A COOLER AIRMASS WILL
COVER THE FORECAST AREA FRIDAY THROUGH SUNDAY.  RAIN SHOWERS WILL BE
LIKELY FOR THE PLAINS AND FOOTHILLS AS WELL AS THE MOUNTAINS EAST OF
THE DIVIDE THROUGH SUNDAY.  A FEW THUNDERSTORMS WILL BE EMBEDDED IN
THE SHOWERS AS WELL.  SOME NOCTURNAL SNOW SHOWERS WILL BE MIXED IN
WITH THE RAIN SHOWERS ABOVE 10000 FEET.  DRIER AND WARMER WEATHER IS
EXPECTED ON MONDAY THROUGH WEDNESDAY WITH ONLY A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

D-L/RJK

In the hours before

Local storm report, Aug 14, 4:22 PM MDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
422 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 14, 4:36 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             9 WNW BELLVUE           40.68N 105.33W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 14, 4:40 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
440 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             WELLINGTON              40.70N 105.00W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0429 PM     HAIL             9 WNW BELLVUE           40.68N 105.33W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 14, 4:43 PM MDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
443 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             WELLINGTON              40.70N 105.00W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0435 PM     HAIL             4 N FORT COLLINS        40.61N 105.07W
08/14/2008  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0435 PM     HAIL             1 N FORT COLLINS        40.57N 105.07W
08/14/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0429 PM     HAIL             9 WNW BELLVUE           40.68N 105.33W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 14, 4:51 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 E FORT COLLINS        40.56N 104.99W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0448 PM     TSTM WND GST     3 N FORT COLLINS        40.60N 105.07W
08/14/2008  M65.00 MPH       LARIMER            CO   TRAINED SPOTTER

0438 PM     HAIL             WELLINGTON              40.70N 105.00W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0435 PM     HAIL             1 N FORT COLLINS        40.57N 105.07W
08/14/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0435 PM     HAIL             4 N FORT COLLINS        40.61N 105.07W
08/14/2008  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0429 PM     HAIL             9 WNW BELLVUE           40.68N 105.33W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Aug 14, 4:56 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
456 PM MDT THU AUG 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             5 ENE FORT COLLINS      40.58N 104.98W
08/14/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0450 PM     HAIL             4 E FORT COLLINS        40.56N 104.99W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0448 PM     TSTM WND GST     3 N FORT COLLINS        40.60N 105.07W
08/14/2008  M65.00 MPH       LARIMER            CO   TRAINED SPOTTER

0438 PM     HAIL             WELLINGTON              40.70N 105.00W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0435 PM     HAIL             1 N FORT COLLINS        40.57N 105.07W
08/14/2008  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0435 PM     HAIL             4 N FORT COLLINS        40.61N 105.07W
08/14/2008  M1.75 INCH       LARIMER            CO   AMATEUR RADIO

0429 PM     HAIL             9 WNW BELLVUE           40.68N 105.33W
08/14/2008  M0.75 INCH       LARIMER            CO   TRAINED SPOTTER

0419 PM     HAIL             7 NE FORT LUPTON        40.16N 104.72W
08/14/2008  M0.88 INCH       WELD               CO   TRAINED SPOTTER

0403 PM     HAIL             3 N KUTCH               38.94N 103.87W
08/14/2008  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 3:45 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln39 min
Aug 14, 4:13 PM MDTSevere Thunderstorm WarningBOULarimer, Weld62 min
Aug 14, 4:22 PM MDTTornado WarningBOUElbert, Lincoln23 min
Aug 14, 4:43 PM MDTSevere Thunderstorm WarningBOULarimer, Weld36 min
Aug 14, 4:46 PM MDTSevere Thunderstorm WarningBOULincoln44 min
Aug 14, 4:56 PM MDTSevere Thunderstorm WarningBOUWeld29 min
Aug 14, 5:43 PM MDTAreal Flood AdvisoryBOUWeld58 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.